# SDR FDEA2019122093262

- Difficulty date: December 19, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W86603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT STRINGER STATION 1937 RBL 16 FOUND CRACKED.  BULK CARGO COMPARTMENT FLOOR SUPPORT STRINGER STATION 1937 RBL 16 SECTION STRINGER REPAIR CARRIED OUT AT BULK CARGO COMPARTMENT AT STATION 1928 AND STATION 1967 RBL 16 AS PER SRM 53-70-53-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
